# SDR 29GA30325050914

- Difficulty date: May 9, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N303AG
- Make and model: Saab 340B
- Aircraft serial: 340414
- Aircraft time: 32,798 hours, 35,940 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: GE387
- Condition: Inoperative
- Location: Emregency Light
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS EMERGENCY LIGHT ARM LIGHT INOPERATIVE ON F/A PANEL.  RELAMPED EMERGENCY LIGHT PANEL OPS CHECK GOOD.
